Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online
Ask a Urologist   »  

Suggest treatment for bloating and difficulty in passing urine when suffering from enlarged prostate?

Feb 2016
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1984
Answered : 12570 Questions
I have been felling Bloated and haveing troubling starting peeing, three new medicactions I am taking is omeprazole and AndroGel. I am feeling very week and short of breath. Could any of these medication be causing my problem? My E-Mail is YYYY@YYYY
Posted Mon, 27 Jan 2014 in Urinary and Bladder Problems
Answered by Dr. T Chandrakant 28 minutes later
Brief Answer: Remotely possible reaction to medicines. Detailed Answer: Hi, Thanks for your query. You are already under treatment for enlarged prostate with Tramsulosin. Androgel can negate the effect as Androgel is known to cause enlargement of prostate at your age. So you have to stop Androgel. You are already off Prednisone and Omeprazole is not known to cause the problems you are having. Weakness and shortness of breath can rarely be caused by Tramsulosin. The bloating can be due to difficulty in passing urine as a reflex mechanism. You need to consult your treating Doctor and may need to get the urethral catheter passed. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor